# SDR UIEA2020090431924

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1730 STR 43L FUSELAGE SKIN FOUND 1EA CORROSION INDICATION APPROX 1.75" X 1.  FUS-STA 1720-1740 STR42L-44L, FUSELAGE SKIN DAMAGED AREAS REPAIRED IAW SRM 53-00-01-2R-1 REPAIR 1 DETAIL 1. THIS REPAIR IS A PERMANENT REPAIR AND CATEGORY B REPAIR.
